中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-6 of 6)

Items/Page:    Sort:
interval-valued intuitionistic fuzzy soft sets and their properties [期刊论文]
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2010-01-01, 卷号: 60, 期号: 3, 页码: 906-918
Jiang Yuncheng; Tang Yong; Chen Qimai; Liu Hai; Tang Jianchao
  |  
 
on the k-error linear complexity of l-sequences [期刊论文]
FINITE FIELDS AND THEIR APPLICATIONS, 2010-01-01, 卷号: 16, 期号: 6, 页码: 420-435
Tan Lin; Qi Wen-Feng
  |  
 
periods of termwise exclusive ors of maximal length fcsr sequences [期刊论文]
FINITE FIELDS AND THEIR APPLICATIONS, 2009-01-01, 卷号: 15, 期号: 2, 页码: 214-235
Tian Tian; Qi Wen-Feng

 
on the solution of dirichlets problem of the complex monge-ampere equation for the cartan-hartogs domain of the first type [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008-01-01, 卷号: 69, 期号: 7, 页码: 2077-2085
Yin Weiping; Yin Xiaolan
  |  
 
cryptanalysis of some signature schemes with message recovery [期刊论文]
Applied Mathematics and Computation, 2005-01-01, 卷号: 170, 期号: 1, 页码: 103-114
Zhang ZF; Feng Dengguo
  |  
 
a simple but effective improvement to the plumb-line algorithm [期刊论文]
Information Processing Letters, 2004-01-01, 卷号: 91, 期号: 6, 页码: 251-257
Guting RH; Ding Zhiming
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace